Facebook Twitter Instagram YouTube

Completeness criteria for explicitly correlated Gaussian geminal bases of axial symmetry

TitleCompleteness criteria for explicitly correlated Gaussian geminal bases of axial symmetry
Publication TypeJournal Article
Year of Publication1997
AuthorsJeziorski, B, Bukowski, R, Szalewicz, K
JournalInternational Journal of Quantum Chemistry
Volume61
Issue5
Pagination769 - 776
Date PublishedJan-01-1997
ISSN0020-7608
URLhttp://doi.wiley.com/10.1002/%28ISSN%291097-461Xhttp://doi.wiley.com/10.1002/(SICI)1097-461X(1997)61:5<>1.0.CO;2-Ahttp://doi.wiley.com/10.1002/%28SICI%291097-461X%281997%2961%3A5%3C769%3A%3AAID-QUA4%3E3.0.CO%3B2-U
DOI10.1002/(ISSN)1097-461X10.1002/(SICI)1097-461X(1997)61:5<>1.0.CO;2-A10.1002/(SICI)1097-461X(1997)61:5<769::AID-QUA4>3.0.CO;2-U
Short TitleInt. J. Quant. Chem.

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.